# SDR IPXA2020082459428

- Difficulty date: July 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 3012502555
- Condition: Gouged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  PANEL 413DL HAD NUMEROUS GOUGES AND DENTS IN THE SURFACE.  FABRICATED AND INSTALLED A DOUBLER IAW SRM 54-50-00 CONF. 1 FIG 201.
